# SDR SIMA20120302005

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 30,171 hours, 28,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

ON FLIGHT 3530 THE CREW REPORTED THAT UPON TURNING BATTERIES TO AUTO AND POWERING AIRCRAFT, THE CABIN AND EMERGENCY LIGHTS ILLUMINATED ON ICU AND UNABLE TO COMMUNICATE WITH CABIN VIA INTERPHONE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET ELECTRICAL SYSTEMS REF AMM 24-31-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
